Article

The Ramanujan Journal

, Volume 18, Issue 1, pp 113-119

First online:

Simple upper bounds for partition functions

  • Wladimir de Azevedo PribitkinAffiliated withDepartment of Mathematics, College of Staten Island, CUNY Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We tweak Siegel’s method to produce a rather simple proof of a new upper bound on the number of partitions of an integer into an exact number of parts. Our approach, which exploits the delightful dilogarithm function, extends easily to numerous other counting functions.

Keywords

Partitions Dilogarithm

Mathematics Subject Classification (2000)

11P81